Advances in Difference Equations
Volume 2004 (2004), Issue 4, Pages 279-290
Stability for delayed generalized D discrete logistic systems
1College of Information Engineering, Shenzhen University, Shenzhen 518060, China
2Department of Electronic Engineering, City University of Hong Kong, Hong Kong
Received 28 August 2003; Revised 19 February 2004
Copyright © 2004 Chuan Jun Tian and Guanrong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is concerned with delayed generalized D
discrete logistic systems of the form
are positive integers,
is a real function, which contains the logistic map as a special
are nonnegative integers, where
. Some sufficient conditions for this system to be stable and exponentially stable are derived.